# SDR EIA2006226

- Difficulty date: September 18, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,056 hours, 23,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90285
- Part serial: 669
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW EXIT EMERGENCY SILL LIGHTS BOTH INOP.  BATTERY CHARGER AND BATTERY PACK BOTH REPLACED PER MM 33-51-00 PAGE 201.
